My husband and I are having issues in the bedroom: Advice?

I am almost 45 my husband is 46, and we are having trouble in the bedroom, at first we blamed it on medication bc of my husband having a heart attack couple years ago but he hasn’t been taking any meds bc he thought that is why he can’t keep an erection and we still in the same spot after he been quit taking them for a while…now I’m thinking it’s just me he says no and feels really bad thinking he is letting me down, but I just don’t understand it? I can give him oral or four-play, and it will stay hard, but as soon as we start having sex a couple of minutes into it, he loses his erection…has anyone through this? I cry thinking it’s just my stuff that is causing it and he gets upset bc I cry thinking that…we are going crazy…and b4 anyone says he’s straying, I don’t think he is if he isn’t working I’m on the phone with him he calls home every 2 hours on breaks and all way from work to home then he’s home that’s pretty much 7 days a week… I know his age might affect some? But it’s been a couple months now with several failed attempts…Thank you for any advice! I am almost 45 my husband is 46, and we are having trouble in the bedroom, at first we blamed it on medication bc of my husband having a heart attack couple years ago but he isn’t taking any meds bc he thought that is why he can’t keep an erection and we still in the same spot after he been quit taking them for a while…now I’m thinking it’s just me he says no and feels really bad thinking he is letting me down, but I just don’t understand it? I can give him oral or four-play, and it will stay hard, but as soon as we start having sex a couple of minutes into it, he loses his erection…has anyone through this? I cry thinking it’s just my stuff that is causing it and he gets upset bc I cry thinking that…we are going crazy…and b4 anyone says he’s straying, I don’t think he is if he isnt working I’m on the phone with him he calls home every 2 hours on breaks and all way from work to home then hes home that’s pretty much 7 days a week… I know his age might effect some? But it’s been couple months now with several failed attempts…Thank you for any advice!

20 Likes

So he stops taking meds for a heart attack to have sex which can rise his heart beat and cause a heart attack? Hmmmm smart

22 Likes

He should see a urologist. I doubt it’s you girl.

4 Likes

Have him talk to his doctor. If he has high blood pressure (diagnosed or not), it could affect erections, also BPH (I forget what’s it’s called)

1 Like

Please see a doctor it could be something simple

Dear person reading this,I don’t care who you are but I hope your day has been going well, if not, I hope it gets better You are an amazing person who will inspire others to do great things so keep up the hard work.

3 Likes

I would consult a doctor. It could be anything. Hormones, depression, side effects after being on and stopping meds, age, physical ability, or really anything. Hang in there and make sure he knows that you arent going anywhere. Good luck.

1 Like

Maybe because of the age factor you might not producing enough lubrication that might be he can stay hard for a bj but not sex my mom went through the same thing and that was the problem

2 Likes

Low testosterone, happens to a lot of men. Have his levels checked.

4 Likes

Damn that’s young age for a heart attack…I’d just keep giving him
Whatever gets him hard, don’t beat yourself up over something that might end up giving him another heart attack :woman_shrugging:t2:

Could be low testosterone, but he definitely shouldn’t have stopped taking his heart meds

9 Likes

Please have him go to a doctor immediately. He shouldnt have stopped any medicine without talking to his doctor to start with

4 Likes

Honestly I’d talk to his doctor, maybe it’s a medical issue. My husband is diabetic and if his sugar is off sex is off the table. An please never stop taking medication without talking to a Dr. first it’s so dangerous. Especially for his heart.

3 Likes

Is the heart pills the only medication hes taking?.. should always ask about side effects …

Could be many reasons SO I would suggest a Dr but in actuality I do agree he should not have stopped his medications especially if he already had a heart attack. I would find other ways to play. My man never needed just his D… to get me off :woman_shrugging:t3: he used tongue fingers toys etc lol just saying hun. Venture out before you cause the guy another heart attack :joy:

1 Like

he shouldn’t be going off any meds without talking to his doctor, especially if his medications are because of his heart condition…

again I’m going to put this in all caps so you really understand : TALK TO HIS DOCTOR TO FIGURE IT OUT!!! AND KEEP TAKING ALL MEDICATIONS UNLESS A DOCTOR SAYS OTHERWISE!!

:woman_facepalming::woman_facepalming::woman_facepalming::woman_facepalming:

8 Likes

He shouldnt have stopped his heart meds, see a dr about the bedroom issue or a councillor and see if theres any underlying issues…

Please stop posting the same msg right underneath.

5 Likes

Both see a dr and have hormone panels, thyroid panels done

First off, start with getting him back on the heart meds. Then go see a doctor, who can help with the erection.

2 Likes

Talk to your doc he may have low testosterone.

4 Likes